# SDR A6WA200840555

- Difficulty date: August 3, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 20,770 hours, 19,788 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT RT ENG OIL PRESSURE FLUCTUATED BETWEEN 30-45 PSI.  ON SHORT FINAL RECEIVED "RT ENG OIL PRESSURE" WARNING MESSAGE, PRESSURE FLUCTUATED BETWEEN 23-33 PSI.  ALSO, RECEIVED AURAL "ENG OIL" WARNING.  REMOVED AND REPLACED RT ENG INTEGRATED DRIVE GENERATOR CARBON SEAL.  (S)
